Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46752
Title: Fritz Carlson's inequality for fuzzy integrals
Authors: Caballero, J. 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Fritz Carlson's inequalityNondecreasing functionSugeno integral
Nondecreasing function
Sugeno integral
Issue Date: 2010
Project: Analisis No Lineal y Aplicaciones. 
Journal: Computers and Mathematics with Applications 
Abstract: In this paper we prove a Carlson type inequality for Sugeno integrals.
URI: http://hdl.handle.net/10553/46752
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2010.01.045
Source: Computers and Mathematics with Applications [ISSN 0898-1221], v. 59 (8), p. 2763-2767
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

25
checked on Feb 28, 2021

WEB OF SCIENCETM
Citations

22
checked on Feb 28, 2021

Page view(s)

29
checked on Feb 28, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.